Dr Mads Gilbert, a Norwegian doctor bravely working in Gaza, spoke some days ago of the effects of a horrific new weapon called DIME (Dense Inert Metal Explosive) bombs. See: The reality in Gaza (youtube) The Israeli military first used this experimental genotoxic weapon against Gaza in 2006.
Graphic photographs of injuries caused by DIME bombs in Gaza: What US bombs do to Arab flesh
Some quotes from the above site:
In these photos – taken in hospitals in Gaza during the months of July and August last – portraits are the bodies of people probably hit by bombs DIME (Dense Inert Metal Explosive). As the images appear to testify, the outbreak of these weapons would cause ‘ shock wave with an angle that hit the victims in the legs or genital area.
According to Dr Al-Joma Saqaa at the Al-Shifa in Gaza in the pictures would be found the metal powder that would make the wounds portrayed compatible with the supposed effects of the bombs DIME tungsten.
DIME bombs produce an unusually powerful blast within a relatively small area, spraying a superheated “micro-shrapnel” of powdered Heavy Metal Tungsten Alloy (HMTA). Scientific studies have found that HMTA is chemically toxic, damages the immune system, rapidly causes cancer, and attacks DNA (genotoxic).
The first reports about ‘Israel’s new weapon’ came from Dr Joma Al-Saqqa, chief of the emergency unit at Gaza’s largest hospital, Al-Shifa. Dr. Al-Saqqa said that Israel was using “a new ‘chemical’ weapon” and its siege was “a live exercise on a new ammunition”. He observed that, “despite the damage in internal soft tissue in the bodies of injured people, the fragments were not detected by X-ray. In other words, they had disappeared or dissolved inside the body.”
“There were usually entry and exit wounds,” Dr. Al-Saqqa reported. “When the wounds were explored no foreign material was found. There was tissue death, the extent of which was difficult to determine…. A higher deep infection rate resulted with subsequent amputation. In spite of amputation there was a higher mortality.” The effects of the weapon seemed “radioactive”.